RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mikhailov, Sergei Vladimirovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:168
Abstract pages:347
Full texts:72
References:66
E-mail:

http://www.mathnet.ru/eng/person71544
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. A. L. Kataev, S. V. Mikhailov, “New perturbation theory representation of the conformal symmetry breaking effects in gauge quantum field theory models”, TMF, 170:2 (2012),  174–187  mathnet  mathscinet  elib; Theoret. and Math. Phys., 170:2 (2012), 139–150  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019